# SDR SWAA2021080485996

- Difficulty date: June 18, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL MATING SURFACE IS CHAFED. / [01] IDENTIFIED PANEL 193AL IAW SRM 53-40-70-0I-1.FIG2; ITEM[7]. FOUND DAMAGE ALONG I/B EDGE ON INNER SURFACE TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1.PARA 4.B.(6). REQUIRES REPAIR PER SRM 51-70-05-2R-6 IAW SRM 53-40-70-2R-1.TABLE 202. REMOVED DAMAGED PLIES FROM APPROX. 28'X18' DAMAGED AREA IAW SRM 51-70-05-2R-6.PARA 4.A-D.; [02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-6 IAW SRM 53-40-70-2R-1.; [03] INSPECTED AND VERIFIED DAMAGE IS BEYOND LIMITS AND DAMAGE REMOVAL PER SRM 53-40-70-1A-1 AND SRM 51-70-05-2R-6; [04] FABRICATED REPAIR PLIES FROM BMS8-139 ST120 LOT#1460986-1; BMS8-139 ST1581 LOT#1457262-2; BMS5-154 TY2 GR05 LOT#1448775-8. INSTALLED; VACUUM BAGGED; CHECKED FOR LEAKS. LEAK CHECK GOOD. SET TO CURE USING HEATCON ID:ATS532 S/N:15092117 IAW SRM 51-70-05-2R-6.PARA 4.E-G; [05] CURED REPAIR PLIES; UNBAGGED; LIGHTLY SANDED. REQUEST NDI FOR POST CURE IAW SRM 51-70-05-2R-6.PARA 4.G-I.; [06] VERIFIED REPAIR CURED AND PREPPED FOR NDI INSPECTION PER SRM 51-70-05-2R-6.PARA 4.G-I.; [07] VERIFIED CORRECTIVE ACTION #4; [08] UT INSPECTED REPAIR PER NDTM PART 4; 51-00-02. NO DISBONDS NOTED. CAL ID: ATS2031 S/N: 170515011; [09] REFINISHED IAW SRM 51-70-05-2R-6.PARA 4.I.; [10] FINAL INSPECTED PANEL. JOB COMPLETE.
